Revista Matemática Iberoamericana


Full-Text PDF (526 KB) | Metadata | Table of Contents | RMI summary
Volume 5, Issue 4, 1989, pp. 183–193
DOI: 10.4171/RMI/91

Published online: 1989-12-31

Existence of Solutions for some Elliptic Problems with Critical Sobolev Exponents

Mario Zuluaga[1]

(1) Universidad Nacional de Colombia, Bogota, Colombia

No abstract available for this article.

No keywords available for this article.

Zuluaga Mario: Existence of Solutions for some Elliptic Problems with Critical Sobolev Exponents. Rev. Mat. Iberoam. 5 (1989), 183-193. doi: 10.4171/RMI/91